# SDR DALA2025071105218

- Difficulty date: July 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 79,142 hours, 10,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 SKIN GOUGED BENEATH SHEAR WEB BETWEEN 1L AND 1R AT FR 61. CORRECTIVE ACTION: REPAIRED PER ERA 627465-14 REV. ORIGINAL. (1074756)
